Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 77, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 29, 2012, 6:49 PM EDT for 4 counties in Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2012, 6:49 PM EDT (22:49 UTC)
- Expired
- Jun 29, 2012, 7:45 PM EDT
- In force
- 56 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 114 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 6:34 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2131 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
633
WUUS51 KCTP 292249
SVRCTP
PAC009-013-021-111-292345-
/O.NEW.KCTP.SV.W.0077.120629T2249Z-120629T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 PM EDT FRI JUN 29 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHWESTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 745 PM EDT
* AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
OSTERBURG TO JEROME...MOVING EAST AT 25 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* LOCATIONS INCLUDED THE WARNING...
BEDFORD...WESTMONT...ELIM...JOHNSTOWN...BELMONT...WINDBER...
CESSNA...TIRE HILL...FERNDALE...DALE...EAST CONEMAUGH...GEISTOWN...
NEW ENTERPRISE...SCALP LEVEL...SOUTH FORK...SIDMAN...DUNLO...
BEAVERDALE...QUEEN AND BLUE KNOB STATE PARK.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 148...I-99 BETWEEN
MILE MARKERS 0 AND 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 4009 7926 4013 7918 4036 7900 4037 7860
4030 7826 4023 7824 3987 7865 3986 7941
TIME...MOT...LOC 2248Z 272DEG 20KT 4020 7850 4024 7901
$$
FORECASTER: LAMBERT1 follow-up statement
820
WWUS51 KCTP 292318
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
718 PM EDT FRI JUN 29 2012
PAC009-013-021-111-292345-
/O.CON.KCTP.SV.W.0077.000000T0000Z-120629T2345Z/
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
718 PM EDT FRI JUN 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOMERSET...SOUTHWESTERN CAMBRIA...SOUTHWESTERN BLAIR AND NORTHERN
BEDFORD COUNTIES...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WOODBURY TO OSTERBURG TO
HOOVERSVILLE TO JENNERSTOWN...MOVING EAST AT 25 MPH.
LOCATIONS INCLUDED THE WARNING INCLUDE...
DAVIDSVILLE...NEW ENTERPRISE...OGLETOWN...OSTERBURG AND BENSON.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 148...I-99 BETWEEN
MILE MARKERS 0 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 4009 7926 4013 7918 4034 7901 4032 7863
4030 7826 4023 7824 3987 7865 3986 7941
TIME...MOT...LOC 2318Z 272DEG 20KT 4023 7834 4016 7858
4018 7884 4023 7906
$$
FORECASTER: LAMBERT/GARTNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:08 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 29, 4:08 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 408 PM EDT FRI JUN 29 2012 .SYNOPSIS... HOT AND MUGGY CONDITIONS WILL PREVAIL OVER THE UPCOMING WEEKEND AND INTO NEXT WEEK...AS A WEAK COLD FRONT STALLS NEAR THE PENNSYLVANIA...MARYLAND BORDER. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... THE REGION IS BASKING UNDER HAZY SUNSHINE AND MUGGY DEWPOINTS. THERE WILL BE SOME DROP OFF IN HUMIDITY AS NW FLOW PUSHES SLIGHTLY DRIER AIR INTO THE REGION FROM THE NORTH THIS AFTERNOON...BUT THAT WILL MAINLY AFFECT NORTHERN AREAS. CENTRAL AND SOUTHERN PA WILL REMAIN STEAMY INTO THE WEEKEND. VERY WARM MID LEVELS AND A LACK OF A WELL DEFINED TRIGGER WILL KEEP A LID ON CONVECTIVE ACTIVITY TODAY...SO LITTLE RELIEF SEEN FOR THE HEAT FROM MOTHER NATURE. 850 MB TEMPS BETWEEN 20-24C NORTH TO SOUTH WILL SUPPORT MAX TEMPS IN THE MID 80S NORTH...AND MID 90S ACROSS THE LOWER SUSQ VALLEY. SOME LOCATIONS ALONG THE MD BORDER MAY NUDGE THE CENTURY MARK. HUMID AIR LINGERING ACROSS THE LOWER SUSQ VALLEY WILL RESULT IN HEAT INDICES WITHIN A DEGREE OR TWO EITHER SIDE OF 100 THIS AFTN. FAIR BUT MUGGY CONDITIONS WILL CONTINUE OVERNIGHT OVER ABOUT THE SRN HALF OF THE REGION. DRIER AIR WILL MAKE FOR MORE COMFORTABLE SLEEPING OVER THE NORTHERN TIER. THERE IS SOME UPSTREAM CONVECTION MOVING TWD CHICAGO AT THIS HOUR...BUT EXPECTATIONS ARE THAT THIS WILL STEER ESE AND EVENTUALLY MISS THE REGION OFF TO OUR SOUTH ALONG THE RIBBON OF HIGHEST MOISTURE. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... ANOTHER DAY OF HEAT WITH SURGING HUMIDITY IS IN STORE FOR SATURDAY. APPARENT TEMPERATURES WILL REACH WELL INTO THE 90S FOR THE SOUTHERN HALF OF THE COMMONWEALTH AND HEAT ADVISORIES REMAIN IN EFFECT THROUGH SATURDAY EVENING FOR MOST OF THE SOUTHEAST. BIGGEST QUESTION FOR SATURDAY WILL BE IF WE SEE ANOTHER MCS ROTATE THRU THE NRN EDGE OF THE MID LATITUDE RIDGE. NEW NAM BRINGS AN AREA OF RAIN THROUGH SAT AFTERNOON...WHILE THE NEW GFS IS MORE AMORPHOUS WITH THE QPF IT GENERATES. THE GEFS/SREF BOTH SHOW A PRETTY GOOD CHANCE OF RAIN SO IT LOOKS LIKE A GOOD IDEA TO RAISE AFTERNOON POPS A BIT TO AT LEAST COVER THE CHANCE OF STORMS. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... A BROAD UPPER TROUGH WILL EXTEND FROM THE UPPER MS VALLEY EWD ACROSS THE GREAT LAKES AND INTO THE NERN STATES...WITH EMBEDDED VORTICITY MAXIMA TRANSLATING EWD WITHIN FAST WESTERLY FLOW ALOFT ALONG THE US/CANADIAN BORDER. ONE DISTINCT SHORTWAVE TROUGH IS EXPECTED TO BE OVER THE IND/OH AREA...AND WILL SPREAD EWD ACROSS PA INTO THE DELMARVA BY 12Z SUN. THIS FEATURE WILL COMBINE WITH AMPLE MOISTURE AND INSTABILITY ON THE NRN PERIPHERY OF THE HOT SE RIDGE TO PRODUCE POTENTIALLY SIGNIFICANT MCS/SEVERE WIND. THE DY2 SPC SLGT RISK COVERS NEARLY ALL OF THE CWA EXCEPT FOR THE NRN TIER. THE MODELS AND ENSEMBLES OFFER A REASONABLY SIMILAR AND SEEMINGLY REASONABLE LARGER SCALE FLOW PATTERN FROM THE ERN PACIFIC ACROSS NORTH AMERICA. THIS FLOW IS HIGHLIGHTED AT MID-LATITUDES BY MEAN MID-UPPER LEVEL TROUGHS JUST OFF THE US WEST COAST AND OVER THE NERN US...SANDWICHING A VERY HOT AND PERSISTENT SUMMERTIME RIDGE EXPANDED OUT FROM THE CENTRAL US. THIS IS ESSENTIALLY AN EXTENSION OF THE SHORT TERM WEATHER PATTERN TO A LARGE DEGREE WITH SLIGHT RETROGRESSION OF THE UPPER RIDGE. HPC D3-7 PROGS SHOW RETREATING SFC HIGH MON FOLLOWED BY PCPN CHANCES ASSOCD WITH FRONTAL SYSTEM AROUND MID-WEEK. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... EXPECT A CONTINUATION OF MAINLY VFR CONDITIONS TODAY INTO SATURDAY A VERY SUMMER-LIKE AIRMASS REMAINS IN PLACE OVER THE FCST AREA. EXCEPTIONS WILL BE LATER TONIGHT THRU JUST AFTER DAWN SATURDAY AS SOME THIN FOG OR HAZE DROPS VIS TO BETWEEN 3-5 MILES IN SOME AREAS. THIS SHUD IMPROVE BY MID MORNING AS WE MIX OUT. A GUSTY NW BREEZE THIS AFTERNOON AT MOST TERMINALS WILL RETURN TO MAINLY LIGHT AND VARIABLE WINDS OVERNIGHT. SATURDAY AFTERNOON HAS THE POSSIBILITY OF LOCALLY REDUCED CONDITIONS WITH THE EXPECTATIONS OF SOME DIURNAL SHOWERS AND STORMS DEVELOPING. TIMING AND LOCATION REMAIN QUESTIONABLE...BUT REDUCED CONDITIONS WOULD REMAIN A POSSIBILITY INTO THE EVENING WITH ANY ACTIVITY THAT DOES MANAGE TO FORM. OUTLOOK... FRI NIGHT...MAINLY VFR. ISOLD SHOWERS/TSTMS WITH LOCAL RESTRICTIONS. SAT-MON...MAINLY VFR. SLIGHT CHC OF A SHOWER/TSTM. FOG AND HZ EARLY. TUES...MAINLY VFR BUT WITH RESTRICTIONS IN ANY SHOWERS OR STORMS THAT FORM. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT SATURDAY FOR PAZ028-035-036-056- 057-059-063>066. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...LA CORTE LONG TERM...STEINBUGL AVIATION...LA CORTE
Hazardous weather outlook, Jun 29, 6:14 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 614 PM EDT FRI JUN 29 2012 PAZ004>006-037-302215- WARREN-MCKEAN-POTTER-TIOGA- 614 PM EDT FRI JUN 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ010>012-017>019-024>027-041-042-045-046-049>053-058-302215- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 614 PM EDT FRI JUN 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ033-034-302215- SOMERSET-BEDFORD- 614 PM EDT FRI JUN 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE NORTHERN END OF A FAST MOVING LINE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL AFFECT THE REGION BETWEEN 730 PM AND 10 PM THIS EVENING. STRONG WESTERLY WIND GUSTS OF 45 TO 55 MPH AND HAIL ARE POSSIBLE...MAINLY ACROSS SOUTHERN PORTIONS OF SOMERSET AND BEDFORD COUNTIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE VIA STANDARD PROCEDURES. PAZ028-035-036-056-057-059-063>066-302215- JUNIATA-FULTON-FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 614 PM EDT FRI JUN 29 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LAMBERT/CRAMER
In the hours before
Special weather statement, Jun 29, 6:39 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 PM EDT FRI JUN 29 2012
PAZ024-025-033-034-292345-
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
639 PM EDT FRI JUN 29 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BEDFORD...
NORTHERN SOMERSET...SOUTHWESTERN BLAIR AND SOUTHWESTERN CAMBRIA
COUNTIES...
AT 628 PM EDT...A RAPIDLY DEVELOPING LINE OF STRONG THUNDERSTORMS
WAS LOCATED FROM OGLETOWN TO LAUREL MOUNTAIN...MOVING EAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND UP TO PENNY SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. THESE STORMS WILL AFFECT OSTERBURG...CESSNA...
BEDFORD...AND JEROME...WESTMONT...LORAIN...JOHNSTOWN...AND
ELIM...NEW ENTERPRISE AND EVERETT.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 163...I-70 BETWEEN
MILE MARKERS 147 AND 150...I-99 BETWEEN MILE MARKERS 0 AND 20.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 30...ROUTE 219...ROUTE 220...STATE ROAD 56.
LAT...LON 4012 7921 4013 7918 4015 7917 4039 7898
4037 7863 4032 7825 4026 7825 4022 7822
3999 7822 3996 7823 3995 7824 4004 7930
4005 7930
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 12:19 AM EDT | Severe Thunderstorm Warning | CTP | Warren | 41 min |
| Jun 29, 12:41 AM EDT | Special Weather Statement | CTP | Elk | 49 min |
| Jun 29, 1:02 AM EDT | Severe Thunderstorm Warning | CTP | Warren | 58 min |
| Jun 29, 1:37 AM EDT | Special Weather Statement | CTP | McKean | 38 min |
| Jun 29, 1:46 AM EDT | Special Weather Statement | CTP | Elk | 29 min |
| Jun 29, 1:54 AM EDT | Special Weather Statement | CTP | Potter | 36 min |
| Jun 29, 1:58 AM EDT | Special Weather Statement | CTP | Clearfield | 32 min |
| Jun 29, 2:24 AM EDT | Special Weather Statement | CTP | Centre, Clearfield | 51 min |
| Jun 29, 2:27 AM EDT | Special Weather Statement | CTP | Potter | 48 min |
| Jun 29, 2:31 AM EDT | Special Weather Statement | CTP | Blair | 44 min |
| Jun 29, 2:54 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Huntingdon, Juniata, Mifflin, Perry and 2 more | 51 min |
| Jun 29, 3:11 AM EDT | Special Weather Statement | CTP | Blair, Franklin, Huntingdon, Mifflin, Perry | 34 min |
| Jun 29, 3:14 AM EDT | Special Weather Statement | CTP | Sullivan, Tioga | 31 min |
| Jun 29, 3:46 AM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Perry and 1 more | 29 min |
| Jun 29, 3:48 AM EDT | Special Weather Statement | CTP | Schuylkill | 27 min |
| Jun 29, 4:12 AM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, Northumberland, Schuylkill | 48 min |
| Jun 29, 4:14 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 50 min |
| Jun 29, 4:43 AM EDT | Special Weather Statement | CTP | Lancaster | 32 min |
| Jun 29, 4:49 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 16 min |
| Jun 29, 6:39 PM EDT | Special Weather Statement | CTP | Bedford | 66 min |
| Jun 29, 7:28 PM EDT | Special Weather Statement | CTP | Huntingdon | 62 min |
| Jun 29, 7:39 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton | 66 min |
| Jun 29, 7:41 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Huntingdon | 49 min |
| Jun 29, 7:46 PM EDT | Flash Flood Warning | CTP | Bedford, Somerset | 3 hr |
| Jun 29, 7:54 PM EDT | Special Weather Statement | CTP | Bedford, Somerset | 81 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.